# SDR 9624959956

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47188
- System (JASC): 5280 · Landing Gear Doors
- Part: Doors
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION AND NOISE COMING FROM NOSE GEAR AREA AFTER TAKEOFF.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LEFT AND RIGHT FORWARD NOSE GEAR DOORS DAMAGED.  REMOVED, REPAIRED AND REINSTALLED DOORS.  OPERATIONAL CHECK NORMAL.
